# SDR DXTA200400237

- Difficulty date: February 4, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 1,121 hours, 686 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL MASTER WARNING LIGHT AND AUDIO INDICATIONS APPEARED WITH NO OTHER CAS INDICATIONS.  WARNINGS WENT OFF AFTER 1 CYCLE THEN REAPPEARED WITH NR 2 ENGINE ITT EXCEEDANCE.  ITT EXCEEDANCE INDICATION LASTED 2 SECONDS. DOWNLOADED ALLISON TRENDS AND EICAS MESSAGE FOR REVIEW, NO ITT EXCURSION NOTED. ACCOMPLISHED SPEED CONTROL SYSTEM ADJUSTMENT/ TEST PER CESSNA 750 MAINTENANCE MANUAL CHAP 27-60-00, NO DEFECTS NOTED. ACCOMPLISHED GROUND ENGINE RUN PER CESSNA 750 MAINTENANCE MANUAL CHAP 71-00-04, ALL SYSTEMS CHECKED GOOD.
